# SDR ABXA9701442

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991050145
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE LT CUSP WEB CRACKED AT FS 218.  *S/D*  REPLACED CUSP WEB IAW DC9 SRM 51-30-2.
